Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On Bieberbach-Eilenberg functions


Author: James A. Jenkins
Journal: Trans. Amer. Math. Soc. 76 (1954), 389-396
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1954-0062831-6
MathSciNet review: 0062831
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Bieberbach, Über einige Extremalprobleme im Gebiete der konformen Abbildung, Math. Ann. vol. 77 (1916) pp. 153-172. MR 1511853
  • [2] S. Eilenberg, Sur quelques propriétés topologiques de la surface de sphère, Fund. Math. vol. 25 (1935) pp. 267-272.
  • [3] J. A. Jenkins, Some problems in conformal mapping, Trans. Amer. Math. Soc. vol. 67 (1949) pp. 327-350. MR 0032748 (11:341a)
  • [4] -, Remarks on "Some problems in conformal mapping," Proc. Amer. Math. Soc. vol. 3 (1952) pp. 147-151. MR 0045828 (13:642d)
  • [5] -, Some results related to extremal length, Contributions to the Theory of Riemann Surfaces, Annals of Mathematics Studies, no. 30, pp. 87-94. MR 0056706 (15:115e)
  • [6] -, Symmetrization results for some conformal invariants, Amer. J. Math. vol. 75 (1953) pp. 510-522. MR 0056707 (15:115f)
  • [7] G. Pólya and G. Szegö, Isoperimetric inequalities in mathematical physics, Annals of Mathematics Studies, no. 27, Princeton University Press, 1951. MR 0043486 (13:270d)
  • [8] W. Rogosinski, On a theorem of Bieberbach-Eilenberg, J. London Math. Soc. vol. 14 (1939) pp. 4-11.
  • [9] O. Teichmüller, Untersuchungen über konforme und quasikonforme Abbildung, Deutsche Mathematik vol. 3 (1938) pp. 621-678.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1954-0062831-6
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society